# SDR ASAA1158718

- Difficulty date: December 31, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 14,820 hours, 4,404 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOTH EEC LIGHTS ON "ALTN" AFTER ENGINE START.  PERF ALTN MODE LT ON FIM 73 05 00 810 811 F00 DUE TO CODE 73 31 641 AND 73 31 642 PERF EEC TEST AMM TASK 73 21 00 700 804 F00 BOTH ENGINES AND CH A AND B.  NO DISCREPANCIES NOTED.  EEC TEST PASS.
